MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D402893
Medical Device Problem Codes Material Frayed (1262); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
This report is to advise of an event observed during analysis revealed a detached electrode and exposed wires on the catheter.
 
Additional Manufacturer Narrative
Additional information: g4, h2, h3, h6; one duo-decapolar, bi-directional, variable radius, reflexion spiral catheter was received for evaluation.Visual inspection of the spiral loop, a tear in the shaft and a detached electrode was noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn shaft material and detached electrode is consistent with damage during use.

Brand Name
REFLEXION¿ SPIRAL BI-DIRECTIONAL VARIABLE RADIUS CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9289662
Report Number2182269-2019-00195
Device Sequence Number2362407
Product Code DRF
UDI-Device Identifier05414734216654
UDI-Public05414734216654
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberD402893
Device Catalogue NumberD402893
Device Lot Number6550828
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1